# SDR SIMA200108103

- Difficulty date: March 22, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N709AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Nr 1 T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS - FLT 4994 - CREW ABORTED TAKEOFF DUE TO ENGINE 1 THRUST REVERSER DISAGREE MESSAGE ON EICAS.  MESSAGE EXTINGUISHED DURING ABORT PROCEDURES.  MAINTENANCE PERFORMED OPS CHECK AND COULD NOT FIND ANDY DISCREPANCY IAW EMB MM.  NEXT TAKEOFF WAS ABORTED ALSO DUE TO SAME PROBLEM AS PREVIOUS DISCREPANCY.  AT THIS TIME THRUST REVERSER WAS PUT ON MEL.  (M)
